# SDR DL757080441

- Difficulty date: March 27, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 59,714 hours, 27,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Dented
- Location: Bs 345 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT STA 345 BETWEEN S-18L AND S-20L.  THE DAMAGED SKIN WAS CUTOUT AND A REPAIR DOUBLER/TRIPLER WAS INSTALLED.
